1 doctor weighed in:
Does Adderall (dextroamphetamine and racemic amphetamine) cause depression and serious personality changes?
1 doctor weighed in

Dr. William Holmes
Pediatrics - Psychiatry
In brief: Possibly
Adderall (dextroamphetamine and racemic amphetamine) and other stimulant medicines can cause a side effect of increased moodiness and depression.
Severe problems in this area are not commone but can occur. If you have concerns that this is happening it would be important to contact your physician to discuss the situation.

In brief: Possibly
Adderall (dextroamphetamine and racemic amphetamine) and other stimulant medicines can cause a side effect of increased moodiness and depression.
Severe problems in this area are not commone but can occur. If you have concerns that this is happening it would be important to contact your physician to discuss the situation.
Dr. William Holmes
Dr. William Holmes
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors